I'm taking Oxycodone and Gabapentin every 4 hours and Meloxicam once a day. Nothing is helping. Pain is so bad that I can't sleep. I can't make a fist and it hurts to walk to the bathroom at night. My back, shoulders, knees and hips hurt so bad. I've had spinal injections for pain but that didn't help. Are others able to take their AIs? Why is the so hard for me? I'm seriously… read more
I am so afraid of reacurrence. I feel one Day it’s going to come back. How does everyone cope?
Hi all - anyone else doing acupuncture for hot flashes and if so, how often do you go to maintain the benefits?
I went weekly for 8 weeks and it helps a lot - I highly recommend it. I thought I could scale back to every other week for maintenance, but that didn’t last long for me, so going back to every week. They also address my sinus, anxiety and fatigue. My hot flashes are more like warm flushes, but then I’m a tad clammy and cold. It’s not too bad, just annoying. I take Tamoxifen… read more
I had a a lumpectomy on Feb. 13 along with reduction to both of my large breast to create symetry. I am feeling very light these days and no longer have any back pain, but I go back to my PC on Thursday. I still have places on the incisions that are soar and still use ice packs some. The pads they used were much more comfortable than the maxi-pads they told me to use at home. They are not really soft at all. Once the stitches looked… read more
People keep questioning me for having reconstruction. They just keep saying as long as the cancer/ breasts are gone reconstruction is not important. I feel attacked by people and relatives judging me for having reconstruction. Has anyone else had the same experience?
Does anyone know a way to save your eyebrows and eyelashes while on taxotere and cytoxan chemo cocktail? I've heard about cold caps too has anyone had success with keeping most of your hair with those?
I have a port in my chest and quite often it doesn't want to work right. Most of the time, with some tricks (laying back with my right arm over my head, while coughing)it begins to work, but sometimes the lab nurse has to insert a drug to dissolve clots. This scares me and I can't figure out why it keeps happening. Does anyone have any ideas?
My doctors are advising that I take Tamoxifen but I am a little leery of the side effect that include blood clots, posible weight gain and other more insidious possibilities. Has anyone taken that drug and what was your experience?
I am 40 but have the energy level of my grandma!
We never share your personal information with anyone.Continue with Facebook Sign up with your email